# SDR C2XA09RI121

- Difficulty date: June 22, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 18,764 hours, 9,937 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 14540853405
- Part serial: 145672
- Condition: Out Of Adjust
- Location: Main Pax
- Part time: 18,764 hours, 9,937 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED MAIN PAX DOOR HARD TO OPEN AND CLOSE.  MX ADJUSTED, CLEANED AND LUBED MAIN PAX DOOR AND PERFORMED OPS CHECK SUCCESSFULLY. ACFT WAS APPROVED TO RETURN TO SERVICE.
